# SDR UALA2012111906639

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 70,179 hours, 12,535 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Block
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHTS, RIGHT SIDE ROW 38 TO 46 INOP.   FOUND GROUND BLOCK 20691 CORRODED.  ATTACHED WIRES TO TEMPORARY GROUND, LIGHTS ALL CHECK GOOD.  NEEDS NEW GROUND BLOCK INSTALLED & WIRES INSTALLED.  REINSTALLED NEW GROUND BLOCK, STILL NEEDS TO BE REWIRED.  REPLACED PINS REF SWPM 20-90-15 AND SECURED WIRES AT TERMINAL BLOCK GB20691DC REF WDM 33-51-16.  ALL EMERGENCY LIGHTS OP CHECKED GOOD PER AMM.
